# SDR HEEA063083

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 206062721109
- Condition: Failed
- Location: Droop Comp
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACTUATOR WILL NOT BEEP UP OR DOWN.
